# SDR CA991229044

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 4,355 hours
- Engine: Pwa PT6A42
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 351150595
- Condition: Damaged
- Location: Fuselage
- Part time: 4,332 hours, 6,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DAMAGE FOUND ON COUNTERBORE FITTINGS FACE OF UPPER AND LOWER AFT WING ATTACH POINTS.FOUND INCORRECT PART NUMBER WASHER, USED ON BOLT STACK-UP FOR AFT FITTINGS.
